Items by Hewitt, Laura
|Up a level|
Jump to: Articles
Number of items: 3.
Hewitt, L. L. and Hill, A. T., 2010. Algebraically stable diagonally implicit general linear methods. Applied Numerical Mathematics, 60 (6), pp. 629-636.
Hewitt, L. L. and Hill, A. T., 2009. Algebraically stable general linear methods and the G-matrix. BIT Numerical Mathematics, 49 (1), pp. 93-111.
Butcher, J. C. and Hewitt, L. L., 2009. The existence of symplectic general linear methods. Numerical Algorithms, 51 (1), pp. 77-84.